

# SATURDAY, 5th March 2016



#### TREATMENTS ON OFFER

TREATMENT	COSTS
Access Consciousness With Richard Tobin	Sessions of 30 minutes OR 60 minutes: 30 mins for only £25 60 minutes for only £50
<ul> <li>Try a taster session of:</li> <li>Access Consciousness Bars</li> <li>Access Consciousness Body Processes</li> <li>Access Consciousness Symphony Sessions.</li> </ul>	
Back, Neck & Shoulder Massage With Bhavini Dattani	Mini Treatments: 15 minutes for only £10 30 minutes for only £20
Indian Head Massage With Bhavini Dattani OR Ronit Gerber	Mini Treatments: 15 minutes for only £10 30 minutes for only £20
Reflexology With Bhavini Dattani OR Ronit Gerber	Mini Treatments: 15 minutes for only £10 30 minutes for only £20
One To One Mini KiDoBe Session (Short Functional Integration Lessons) With Petra Margolis	FREE 15 minute taster sessions

### THERAPISTS ON HAND TO SPEAK TO

TREATMENT	COSTS
Clinic Owner, Reflexologist & Coach Ronit Gerber	FREE On hand to speak to throughout the day
Independent Arbonne Consultant Sara Spindle	FREE On hand to speak to throughout the day
Guest Speaker for Flavon Max Renee' Baum	FREE On hand to speak to throughout the day
Weight Loss, Personal Change Expert & Author Janet Thompson	FREE On hand to speak to throughout the day
Psychotherapist Alex Dalziel	FREE On hand to speak to throughout the day









# SATURDAY, 5th March 2016



### **TALKS & WORKSHOPS TO ENJOY**

TIME	SPEAKER	DETAILS ABOUT THE TALK/WORKSHOP
12:15- 1:00pm	NA alliana	Nutrigenetics
Talk Duration	Melissa	Melissa Cohen will take you through an enlightening talk of Nutrigenetics
45 minutes	Cohen	- the study of the intake of food, based on your genes and how it affects
		your health and weight.
		Melissa will be leaving @ 1pm so come to her talk to grab your chance to hear how your genes affect your health & weight!
		A Product Range With A Difference.
1:15 – 1:30pm Talk Duration	Sara Spindle	Introducing An Exceptional Home Spa Range & Nutritional Products.
15 minutes		Find out more about Arbonne's world class health, skin care, nutritional
		and makeup products. During this interesting talk Sara will briefly explain
		the ethos behind the company and benefits of the products. You'll also
		have the opportunity to try the products for yourself.
		After her talk fore will be available to speak to throughout the day
		After her talk Sara will be available to speak to throughout the day.  The Placebo Diet.
1:30 – 2:15pm	Janet	In this informative talk Best Selling author and TV expert Janet Thomson
Talk Duration	Thomson	will teach you how to use your mind to transform your body, so that you
45 minutes		can change how you think and feel about food, and yourself, for good.
		After her talk Janet will be available to speak to throughout the day.
		Discover How Flavon Provides Staggering, Natural,
2:15 – 3:00pm	Renee'	Nutritional Healing Power For Our Bodies.
Talk Duration 45 minutes	Baum	
45 minutes		After her talk Renee' will be available to speak to throughout the day.
2.00 2.45mm	Datus	A 45 minute KiDoBe class.
3:00 – 3:45pm Talk Duration	Petra	Focusing On: Awareness Through Movement
45 minutes	Margolis	Incorporating an introduction from Petra, the Creator of KiDoBe
		This is your chance to try out a lesson of KiDoBe, and incredibly relaxing
		and enjoyable class in which Petra will expertly guides you through a
		series of slow, gentle movements that focus on how your skeleton and
		the movements of the joints naturally function.
		After her talk Petra is offering FREE mini, one to one KiDoBe sessions
ON STANDBY	Ronit Gerber	How To Stay Positive When Things Are Going Wrong.





